advertisement
Question
Posted by: D. | 2008/07/09

weaning off antidepressants

I have been on Remeron for 2 years and my dr and I have decided that it is time to wean myself off them. I am battling so much although I am doing it really slowly. I am so agressive all the time, have no desire for anything. Things that I was passionate about, I dont care about anymore. Everything is just a mission. I will stick on the dosage I am currently on until I come right, but this is a nightmare. What should I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Surely your doctor, having chosen to place you on Remeron for 2 years, has given you detailed advice on exactly how to come off it gradually ? As only he knows enough details to vary the plan he must hav e given you, you really need to discuss this with him, and maybe revise the plan and the timetable of withdrawal from the drug

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement